While taking this medicine I have had a discharge like a period but it is not! I dont have any other symptoms but just discharge! Is this is normal or is something wrong?
Doxycycline - is it normal that I have discharge (light blood color)?
Question posted by sauliite on 18 Dec 2017
Last updated on 19 December 2017 by DzooBaby
It could be-are you on birth control pills? If you are, antibiotics can decrease the effectiveness of birth control pills and some women will spot when they take antibiotics with birth control. If you are on birth control pills, you should be using back up protection like a condom for the entire time you are on an antibiotic and for at least 7 days after you finish the antibiotic.
Hi, sauliite! It's not normal ~ bacterial or yeast infections can rarely occur when taking doxycycline. You should notify your doctor as you may need to change your antibiotic.
- Doxycycline uses and safety info
- Doxycycline information for Healthcare Professionals (includes dosage details)
- Side effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.